# SDR MALA010449

- Difficulty date: April 13, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, GROUP OF DENTS ON RT FUSELAGE AT STA 339.0. MX FOUND DENTS OUT OF ALLOWABLE LIMITS.  NDT PERFFVNDT006 EC NO CRACKS NOTED. DENTS ARE ACCEPTED AS IS REF SAAB STATEMENT 340SDS001496.
